Alert archive / Michigan / Small Craft Advisories in 2015
Small Craft Advisory 85, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Dec 12, 2015, 3:42 PM EST. It took effect at Dec 12, 2015, 4:00 PM EST. It was in force for 69 hr.
The area
The counties it named.
The facts
- Issued
- Dec 12, 2015, 3:42 PM EST (20:42 UTC)
- In effect from
- Dec 12, 2015, 4:00 PM EST
- Expired
- Dec 15, 2015, 1:00 PM EST
- In force
- 69 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
992 WHUS73 KAPX 122042 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 342 PM EST SAT DEC 12 2015 LHZ345>348-LMZ341-342-344-130445- /O.NEW.KAPX.SC.Y.0085.151212T2100Z-151214T2200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- 342 PM EST SAT DEC 12 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ349-LMZ323-345-346-LSZ321-322-130445- /O.NEW.KAPX.SC.Y.0085.151213T1800Z-151214T2200Z/ STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 342 PM EST SAT DEC 12 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM SUNDAY TO 5 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM SUNDAY TO 5 PM EST MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
10 follow-up statements
524 WHUS73 KAPX 130356 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1056 PM EST SAT DEC 12 2015 LHZ345>348-LMZ341-342-344-131200- /O.CON.KAPX.SC.Y.0085.000000T0000Z-151214T2200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- 1056 PM EST SAT DEC 12 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ349-LMZ323-345-346-LSZ321-322-131200- /O.CON.KAPX.SC.Y.0085.151213T1800Z-151214T2200Z/ STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1056 PM EST SAT DEC 12 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM SUNDAY TO 5 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM SUNDAY TO 5 PM EST MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
481 WHUS73 KAPX 130906 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 406 AM EST SUN DEC 13 2015 LHZ345>348-LMZ341-342-344-131715- /O.CON.KAPX.SC.Y.0085.000000T0000Z-151214T2200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- 406 AM EST SUN DEC 13 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ349-LMZ323-345-346-LSZ321-322-131715- /O.CON.KAPX.SC.Y.0085.151213T1800Z-151214T2200Z/ STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 406 AM EST SUN DEC 13 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 PM EST MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
874 WHUS73 KAPX 131632 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1132 AM EST SUN DEC 13 2015 LHZ345>348-LMZ341-342-344-140045- /O.CON.KAPX.SC.Y.0085.000000T0000Z-151214T2200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- 1132 AM EST SUN DEC 13 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ349-LMZ323-345-346-LSZ321-322-140045- /O.CON.KAPX.SC.Y.0085.151213T1800Z-151214T2200Z/ STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1132 AM EST SUN DEC 13 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
958 WHUS73 KAPX 132134 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 434 PM EST SUN DEC 13 2015 LHZ345>348-LMZ341-342-344-140545- /O.CON.KAPX.SC.Y.0085.000000T0000Z-151214T2200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- 434 PM EST SUN DEC 13 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ349-LMZ323-345-346-LSZ321-322-140545- /O.CON.KAPX.SC.Y.0085.000000T0000Z-151214T2200Z/ STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 434 PM EST SUN DEC 13 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
278 WHUS73 KAPX 140900 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 400 AM EST MON DEC 14 2015 LHZ345>348-LMZ341-342-344-141700- /O.EXT.KAPX.SC.Y.0085.000000T0000Z-151215T1200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- 400 AM EST MON DEC 14 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ349-LMZ323-345-346-LSZ321-322-141700- /O.EXT.KAPX.SC.Y.0085.000000T0000Z-151215T1200Z/ STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 400 AM EST MON DEC 14 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
790 WHUS73 KAPX 141543 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1043 AM EST MON DEC 14 2015 LHZ345>348-LMZ341-342-344-142345- /O.CON.KAPX.SC.Y.0085.000000T0000Z-151215T1200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- 1043 AM EST MON DEC 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ349-LMZ323-345-346-LSZ321-322-142345- /O.CON.KAPX.SC.Y.0085.000000T0000Z-151215T1200Z/ STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1043 AM EST MON DEC 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
106 WHUS73 KAPX 142159 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 459 PM EST MON DEC 14 2015 LHZ345>348-LMZ341-342-344-150600- /O.EXT.KAPX.SC.Y.0085.000000T0000Z-151215T1800Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- 459 PM EST MON DEC 14 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ349-LMZ323-345-346-LSZ321-322-150600- /O.EXT.KAPX.SC.Y.0085.000000T0000Z-151215T1800Z/ STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 459 PM EST MON DEC 14 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
148 WHUS73 KAPX 150347 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1047 PM EST MON DEC 14 2015 LHZ345>348-LMZ341-342-344-151100- /O.CON.KAPX.SC.Y.0085.000000T0000Z-151215T1800Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- 1047 PM EST MON DEC 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ349-LMZ323-345-346-LSZ321-322-151100- /O.CON.KAPX.SC.Y.0085.000000T0000Z-151215T1800Z/ STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1047 PM EST MON DEC 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
968 WHUS73 KAPX 150900 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 400 AM EST TUE DEC 15 2015 LHZ345>348-LMZ341-342-344-151700- /O.CON.KAPX.SC.Y.0085.000000T0000Z-151215T1800Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- 400 AM EST TUE DEC 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ349-LMZ323-345-346-LSZ321-322-151700- /O.CON.KAPX.SC.Y.0085.000000T0000Z-151215T1800Z/ STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 400 AM EST TUE DEC 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
229 WHUS73 KAPX 151550 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1050 AM EST TUE DEC 15 2015 LHZ345>348-LMZ341-342-344-151800- /O.CON.KAPX.SC.Y.0085.000000T0000Z-151215T1800Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- 1050 AM EST TUE DEC 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ349-LMZ323-345-346-LSZ321-322-151800- /O.CON.KAPX.SC.Y.0085.000000T0000Z-151215T1800Z/ STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1050 AM EST TUE DEC 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Dec 12, 3:34 PM EST, 8 minutes earlier.
Area forecast discussion, Dec 12, 3:34 PM EST, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 334 PM EST SAT DEC 12 2015 .NEAR TERM...(THIS EVENING THROUGH TONIGHT) ISSUED AT 333 PM EST SAT DEC 12 2015 IMPACT WEATHER: DRIZZLE AND FOG IN NRN LOWER. SYNOPTIC PATTERN AND OBSERVATIONS: STRONG JET ENERGY CARVING OUT A MORE AMPLIFIED TROUGH OVER THE ROCKIES...AND SUBSEQUENT RIDGING INTO THE GREAT LAKES. ONE SHORTWAVE IS SEEN IN EAST TEXAS...ASSOCIATED WITH A SWATH OF PRECIPITATION FUELED BY DEEP MOISTURE COMING OFF THE GULF. THE EARLIER WEAK WAVE FROM WESTERN IL IS NOW WASHED OUT...AND THERE HAS BEEN LITTLE TO NO NORTHWARD PUSH IN THE SFC FRONT WHICH IS STILL LAID OUT ACROSS NRN IL/FAR SRN LOWER. ALOFT...THERE HAS BEEN INCREASED MOISTURE JUST ABOVE THE SFC...BUT WINDS ARE SO LIGHT...IT HAS BEEN A SLOW PROCESS. REGARDLESS...CLOUD HEIGHTS HAVE SLOWLY BEEN LOWERING. IN THE HIGHER TERRAIN OF NRN LOWER...CIGS HAVE COME DOWN ENOUGH FOR SOME LOWERED VSBYS. SYNOPTIC PATTERN AND WEATHER EVOLUTION: THE SHORTWAVE IN EAST TEXAS WILL LIFT INTO THE SRN LAKE MICHIGAN BY LATE TONIGHT...WHILE WINDS BACK MORE SOUTHERLY IN THE LOW LEVEL THROUGH THE NIGHT. WINDS ARE STILL GONNA BE LIGHT...BUT THERE SHOULD BE SOME BETTER NORTHWARD MOVEMENT OF THE SFC BASED WARM FRONT. TO MOST...THE EVOLUTION OF THE WEATHER WILL BE RATHER ORDINARY...BUT TO THE GUY PICKING OUT THE FINER DETAILS...IT'S MORE OF A PRIDE THING. IT'S JUST GONNA BE CLOUDY ALL NIGHT...BUT AS THE NIGHT WEARS ON...GREATER AND GREATER LOWER LEVEL MOISTURE WILL RESULT IN VERY LOW CLOUD HEIGHTS AND ULTIMATELY A LITTLE DRIZZLE. REDUCTIONS IN VISIBILITY IS A MUCH BETTER BET TONIGHT...ESPECIALLY ON THE HIGHER TERRAIN OF INTERIOR NRN LOWER...WHERE DENSE FOG IS LIKELY IN SPOTS OVERNIGHT. THE SHORTWAVE DAMPENS OUT THROUGH THE NIGHT...AND AGAIN...ANY REGULAR GUY ON THE STREET MOST LIKELY WONT CARE...BUT THE PRECIPITATION COULD BE MORE OF A LIGHT RAIN THAN DRIZZLE. EITHER WAY...DAMP AND DREARY. TEMPERATURES WILL NOT FALL TOO MUCH OVERNIGHT...MAYBE 3-5 DEGREES. LOWS IN THE MIDDLE 30S IN EASTERN UPPER TO THE LOWER 40S SOUTH. && .SHORT TERM...(SUNDAY THROUGH TUESDAY) ISSUED AT 333 PM EST SAT DEC 12 2015 HIGH IMPACT WEATHER...POSSIBLE DENSE FOG ALONG WITH A DECENT AMOUNT OF RAIN. ...CONTINUED UNSEASONABLY WARM WITH RAIN AND AREAS OF FOG... LOW PRESSURE CURRENTLY ACROSS THE SOUTHERN ROCKIES WILL TRACK ACROSS THE CENTRAL PLAINS SUNDAY WHILE DEEPENING...THEN ACROSS NORTHEAST WISCONSIN MONDAY. UNSEASONABLY WARM AIR OUT AHEAD OF THIS SYSTEM COMBINED WITH A NICE GULF OF MEXICO TAP (PW/S UPWARDS OF AN UNSEASONABLY HIGH 1.25 INCHES) RESULT IN RAIN THROUGH MONDAY (IT STILL LOOKS LIKE A GENERAL ONE TO TWO INCH SOAKING WITH HIGHEST AMOUNTS ACROSS EASTERN UPPER). IN ADDITION...ALL THE WARM AIR/MOISTURE WILL LEAD TO AREAS OF FOG (SOME POSSIBLY DENSE?). COOLER BUT STILL MILD MONDAY NIGHT WITH PERHAPS A FEW LINGERING WRAP AROUND RAIN SHOWERS. SHORT WAVE RIDGING TUESDAY SHOULD LEAD TO A BREAK IN THE ACTION THOUGH LINGERING LOW LEVEL MOISTURE WILL LIKELY KEEP SKIES MOSTLY CLOUDY FOR THE MOST PART (BEST SHOT AT SEEING THE SUN ACROSS SOUTHERN ZONES). HERE ARE THE RECORDS OVER THE NEXT COUPLE OF DAY (THANKS TO THE EVE/MID SHIFT FOR LOOKING THEM UP): SUNDAY: TRAVERSE CITY.......55 1920 ALPENA..............50 1975 HOUGHTON LAKE.......53 1920 SAULT SAINT MARIE...45 1920 GAYLORD.............48 1991 MONDAY: TRAVERSE CITY.......56 1975 ALPENA..............61 1975 HOUGHTON LAKE.......55 1975 SAULT SAINT MARIE...53 1975 GAYLORD.............57 1975 EXPECT A FEW RECORDS TO BE BROKEN...ESPECIALLY SUNDAY WHEN THE ACTUAL RECORDS ARE A FEW DEGREES LOWER THAN MONDAY IN MOST CASES. && .LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY) ISSUED AT 333 PM EST SAT DEC 12 2015 ALL OF THE WEATHER FOR THE FIRST HALF OF THE PERIOD WILL REVOLVE AROUND A CENTER OF LOW PRESSURE THAT LIFTS FROM NEBRASKA ON WEDNESDAY TO THE SOUTH SIDE OF HUDSON BAY BY FRIDAY. THIS WILL KEEP GENERALLY UNIMPRESSIVE CHANCES FOR RAIN...THEN RAIN/SNOW...THEN SNOW ACROSS THE AREA THROUGH THURSDAY AS TEMPERATURES SLOWLY DROP TO MORE SEASONAL READINGS THROUGH THE MID WEEK PERIOD. THEN AS THE TROUGH ACROSS THE CENTRAL CONUS DEEPENS FRIDAY...COLDER CANADIAN AIR SPILLS SOUTHWARD AND SPREADS INTO THE GREAT LAKES REGION. H8 TEMPS IN THE TEENS BELOW ZERO ARE BEING ADVERTISED BY THE EURO FOR FRIDAY AND SATURDAY. ADD TO THAT A LOW LEVEL WIND REGIME THAT LOCKS IN WESTERLY FOR FRIDAY...AND SLOWLY VEERS NORTHWESTERLY FOR SATURDAY...COULD SET UP THE BEST LES SCENARIO WE'VE SEEN SO FAR THIS YEAR. ALAS...THAT'S STILL A LONG WAY OFF...AND MOST OF THE SIGNIFICANT SHOTS OF COLD AIR THAT THE MODELS HAVE ADVERTISED THIS YEAR HAVE FAILED TO MATERIALIZE. BUT WE'LL KEEP AN OPTIMISTIC AND WATCHFUL EYE ON THIS POSSIBILITY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 1240 PM EST SAT DEC 12 2015 ...DETERIORATING CONDITIONS THROUGH THE TAF PERIOD... MVFR WILL OVERTAKE PLN/APN AFTER A FEW HOURS...OTHERWISE WIDESPREAD MVFR CIGS ACROSS THE REGION WILL ONLY WORSEN THROUGH TONIGHT. DEEPER AND DEEPER LOW LEVEL MOISTURE WILL SLOWLY ADVECT NORTH THROUGH THE TAF PERIOD...DRAWING CIGS DOWNWARD WITH EVENTUAL PERIODS OF DRIZZLE AND FOG. VSBYS WILL ALSO TUMBLE. WINDS EASTERLY AND MAINLY UNDER 10 KNOTS. && .MARINE... ISSUED AT 333 PM EST SAT DEC 12 2015 LIGHT EAST/SE WINDS WILL PICK UP LATE TONIGHT INTO SUNDAY MORNING BEFORE THE PASSAGE OF A WARM FRONT THROUGH THE DAY SUNDAY. WINDS THEN TURN OUT OF THE SOUTH AND INCREASE SUBSTANTIALLY...ALTHOUGH OVERLAKE CONDITIONS WILL BE INCREASINGLY STABLE. ADVISORY LEVEL WINDS BEGIN TONIGHT AROUND THE STRAITS...THEN EXPAND ACROSS ALL NEARSHORES THROUGH SUNDAY..AND CONTINUE INTO MONDAY. THERE IS SOME GALE POTENTIAL...BUT THE STABILITY PREVENTS FROM HOISTING ANYTHING OTHER THAN SMALL CRAFT ADVISORIES. A COLD FRONT BLOWS THROUGH MONDAY...WITH SOME ADDITIONAL ADVISORIES LIKELY. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...SMALL CRAFT ADVISORY UNTIL 1 PM EST SUNDAY FOR LHZ345>348. LM...SMALL CRAFT ADVISORY UNTIL 1 PM EST SUNDAY FOR LMZ341-342-344. LS...NONE. && NEAR TERM...DICKSON SHORT TERM...SULLIVAN LONG TERM...KAB AVIATION...DICKSON MARINE...DICKSON
Hazardous weather outlook, Dec 12, 3:36 PM EST, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 336 PM EST SAT DEC 12 2015 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 131200- STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-POINT BETSIE TO SLEEPING BEAR POINT MI-MANISTEE TO POINT BETSIE MI-WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE- CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE- ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC- 336 PM EST SAT DEC 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...REMAINDER OF THIS AFTERNOON AND TONIGHT. AREAS OF FOG ARE EXPECTED TO DEVELOP TONIGHT IN NORTHERN LOWER MICHIGAN...RESULTING IN REDUCTIONS TO VISIBILITY. PERIODS OF POOR VISIBILITY ARE POSSIBLE...ESPECIALLY IN THE HIGHER TERRAIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AREAS OF FOG AND REDUCTIONS TO VISIBILITY ARE EXPECTED SUNDAY INTO SUNDAY NIGHT FOR ALL OF NORTHERN MICHIGAN. HEAVY RAINFALL IN EXCESS OF AN INCH IS EXPECTED SUNDAY INTO MONDAY ACROSS MUCH OF NORTHERN MICHIGAN. HIGHEST AMOUNTS OF UP TO TWO INCHES CAN BE EXPECTED ACROSS EASTERN UPPER MICHIGAN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && WEATHER.GOV/GAYLORD SMD
Nearby
Small Craft Advisories in Michigan, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.